I have been taking Vesicare since August. I have loss 50% of my hair.
12 Dec 2011
Hair loss does not appear to be a known side effect of Vesicare ... but if your hair loss has started after you started taking Vesicare then it could be the cause. Please discuss with your doctor.
Your doctor may like to take you off Vesicare for a while and put you on some other medicine, just to see if the hair loss stops. All the best.
- VESIcare Information for Consumers
- VESIcare Information for Healthcare Professionals (includes dosage details)
- Side Effects of VESIcare (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i'm an 18 year old female, 5'8, 120lbs and took 1,000 mg per day for 5 months. pretty high dose for my size. I am now experiencing more ...
9 answers • 11 Dec 2012
My husband was taking Detroit la but felt he needed something stronger. (On 3/11/13 he saw his urologist for results from an ultrasound and has a ...
1 answer • 21 Mar 2013
From my PA, it was mentioned about hair loss. I can't afford to loss all my hair. How can this be counteracted? Will the pharmaceutical company ...
2 answers • 30 Apr 2013
I have noticed a significant hair loss on the sides of my head. I have recently stopped taking it in the last month or so. Hair loss began before ...
1 answer • 26 Jun 2013
My hair has been gradually thinning for twenty years, but I have experienced more rapid hair loss since beginning Adderall six months ago. I know ...
1 answer • 4 Dec 2015